# SDR DALA2015040702639

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1303C.  FUEL TANK ACCESS PANEL 1303C WAS REPLACED IAW SRM 51-22-2A, STEP 6, PAR B.  LP 1893796
